# SDR AALA202009169004

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM25730
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST, PASSENGER CREW DOOR 831 DAMPING FUNCTION AT FWD GALLEY AREA.  REPLACED DAMPER OF THE PASSENGER/CREW DOOR 831, IAW AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B.
